# SDR REXA2014072700739

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 22,915 hours, 20,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FLIGHT ATTENDANT FOUND EMER LIGHT AT ROW 6 CEILING EXIT.  DEFER EMER LIGHT IAW MEL 33-51-13 & PLACARD INSTALLED.  RE-LAMPED CEILING EMER LIGHT IAW AMM 33-51-16.  PLACARD REMOVED.
